Integrability of Double Cosine Trigonometric Series with coefficients of bounded variation of second order

Xhevat Z. Krasniqi

Commentationes Mathematicae (2011)

  • Volume: 51, Issue: 2
  • ISSN: 2080-1211

Abstract

top
In this paper integrability condition for double cosine trigonometric series with coefficients of bounded variation of second order has been obtained. This condition is given explicitly in terms of the coefficients. The result extends a previous result of Telyakovskiı̆ from one dimensional case to two dimensional case.

How to cite

top

Xhevat Z. Krasniqi. "Integrability of Double Cosine Trigonometric Series with coefficients of bounded variation of second order." Commentationes Mathematicae 51.2 (2011): null. <http://eudml.org/doc/292277>.

@article{XhevatZ2011,
abstract = {In this paper integrability condition for double cosine trigonometric series with coefficients of bounded variation of second order has been obtained. This condition is given explicitly in terms of the coefficients. The result extends a previous result of Telyakovskiı̆ from one dimensional case to two dimensional case.},
author = {Xhevat Z. Krasniqi},
journal = {Commentationes Mathematicae},
keywords = {Trigonometric series; sequences of bounded variation},
language = {eng},
number = {2},
pages = {null},
title = {Integrability of Double Cosine Trigonometric Series with coefficients of bounded variation of second order},
url = {http://eudml.org/doc/292277},
volume = {51},
year = {2011},
}

TY - JOUR
AU - Xhevat Z. Krasniqi
TI - Integrability of Double Cosine Trigonometric Series with coefficients of bounded variation of second order
JO - Commentationes Mathematicae
PY - 2011
VL - 51
IS - 2
SP - null
AB - In this paper integrability condition for double cosine trigonometric series with coefficients of bounded variation of second order has been obtained. This condition is given explicitly in terms of the coefficients. The result extends a previous result of Telyakovskiı̆ from one dimensional case to two dimensional case.
LA - eng
KW - Trigonometric series; sequences of bounded variation
UR - http://eudml.org/doc/292277
ER -

NotesEmbed ?

top

You must be logged in to post comments.